# SDR GTIA2020112335457

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 18,122 hours, 7,895 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT BACK GALLEY SMELL DESCRIBED AS "FUEL SMELL THEN BURNING SMELL."  PERFORMED TSM PROCEDURE 05-50-00-810-31-A, NO DEFECTS OR ODOR NOTED.  DO NOT DUPLICATE ODOR.  AIRCRAFT OK FOR SERVICE 2 PACKS BOTH ENGINES.
